# SDR SWIA2020020348069

- Difficulty date: December 8, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229S
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL #3 BETWEEN FS409.0+16 AND 409.0+112 HAS CORROSION   (C-CHECK) RO 1/28/2020   REMOVED CORROSION FOUND TO BE OUT OF LIMITS, INSTALLED NEW SEAT TRACK IAW CRJ-200 AMM PN 601R38312-29S TN B99057
